| Model Number |
D204DRM |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
07/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 6947m62 lead, implanted on (b)(6) 2013.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient received a shock from their implantable cardioverter defibrillator (icd) possibly due to af (atrial fibrillation) with rvr (rapid ventricular response).The icd remains in use.No further patient complications have been reported as a result of this event.